# SDR ASAA2016033016170

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 5,897 hours, 1,948 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRONIC ENGINE CONTROL ALTN MODE LIGHTS ILLUMINATED ENGINE NR 1 AND ENGINE NR 2 FAULT CODES 73008051 AND 73008052.  ACFT GROUNDED.  ELECTRONIC ENGINE CONTROL BITE SHOWS NR 1 ENGINE MAINT MESSAGE 73-31441 AND 73-31611, NR 2 ENGINE SHOWS 73-31442 AND 73-31612, REF FIM 73-00, TASK 801.  PERFORMED FIM TASK 73-24, TASK 815 AND 73-23, TASK 804.  ENGINE RUN NR 1 AND NR 2 MOTORS, NO FAULTS LOGGED.  NR 1 AND NR 2 ELECTRONIC ENGINE CONTROL BITES ARE NORMAL, REF FIM 73-00, TASK 801.  CURRENT STATUS NO FAULTS.
